A Dynkin Game on Assets with Incomplete Information on the Return

De Angelis, T, Gensbittel, F and Villeneuve, S (2021) A Dynkin Game on Assets with Incomplete Information on the Return. Mathematics of Operations Research, 46 (1). pp. 28-60. ISSN 0364-765X



  • De Angelis, T
  • Gensbittel, F
  • Villeneuve, S
Copyright, Publisher and Additional Information: © 2020, INFORMS. This is an author produced version of a paper published in Mathematics of Operations Research. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Primary: 60G40; secondary: 93E35; Primary: probability: Markov processes; secondary: finance: asset pricing; zero-sum games; Dynkin games; Nash equilibrium; filtering; incomplete information; free boundaries
  • Accepted: 27 October 2019
  • Published (online): 17 September 2020
  • Published: February 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Funding Information:
FunderGrant number
EPSRC (Engineering and Physical Sciences Research Council)EP/R021201/1
Depositing User: Symplectic Publications
Date Deposited: 07 Nov 2019 11:13
Last Modified: 18 Mar 2021 23:18
Status: Published
Publisher: Institute for Operations Research and the Management Sciences (INFORMS)
Identification Number: https://doi.org/10.1287/moor.2019.1046